| Catalog Number |
04.01.0120 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 november 2023 lot 2248488: (b)(4) items manufactured and released on 03-may-2023.Expiration date: 2028-04-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Other implant involved, batch review performed on 21 november 2023: reverse shoulder system 04.01.0210 lat.Glenosphere 36xø27 (k193175) lot 189940c: (b)(4) items manufactured and released on 06-dec-2022.Expiration date: 2027-11-20.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 months after the primary, the patient came in due to a dislocation of the liner from the glenosphere.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.